Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Phoenix, AZ

June 26, 2015Gila County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jun 26, 2015, 5:36 PM MST for Gila County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 5:36 PM MST (00:36 UTC)
Expired
Jun 26, 2015, 6:15 PM MST
In force
39 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 114 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 0.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
3263 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS55 KPSR 270036
SVRPSR
AZC007-270115-
/O.NEW.KPSR.SV.W.0005.150627T0036Z-150627T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
ISSUED BY NATIONAL WEATHER SERVICE TUCSON AZ
536 PM MST FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GILA COUNTY IN EAST CENTRAL ARIZONA...
  INCLUDING THE TOWN OF SAN CARLOS

* UNTIL 615 PM MST

* AT 535 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR SAN CARLOS...AND MOVING SOUTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE TOWN OF SAN CARLOS...INCLUDING CUTTER...AND PERIDOT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3343 11034 3340 11040 3338 11045 3330 11045
      3329 11046 3324 11043 3316 11054 3316 11055
      3335 11072 3353 11041 3343 11031
TIME...MOT...LOC 0035Z 049DEG 19KT 3342 11041 

$$

HV
1 follow-up statement
825 
WWUS55 KPSR 270057
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
ISSUED BY NATIONAL WEATHER SERVICE TUCSON AZ
557 PM MST FRI JUN 26 2015

AZC007-270115-
/O.CON.KPSR.SV.W.0005.000000T0000Z-150627T0115Z/
GILA AZ-
557 PM MST FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MST
FOR SOUTHEASTERN GILA COUNTY...

AT 553 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE 
STRONGEST STORMS WERE LOCATED JUST EAST AND SOUTHEAST OF 
PERIDOT...MOVING SOUTH TOWARD SAN CARLOS LAKE. STRONG DAMAGING
WINDS ARE POSSIBLE. BOATERS ON SAN CARLOS LAKE ARE VULNERABLE TO 
SEVERE WIND GUSTS.

LOCATIONS IMPACTED INCLUDE...
SAN CARLOS...SAN CARLOS LAKE...CUTTER AND PERIDOT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3343 11034 3340 11040 3338 11045 3330 11045
      3329 11046 3324 11043 3316 11054 3316 11055
      3335 11072 3353 11041 3343 11031
TIME...MOT...LOC 0053Z 049DEG 19KT 3346 11035 

$$
HV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:00 PM MST, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 26, 2:00 PM MST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST FRI JUN 26 2015

.SYNOPSIS... THUNDERSTORMS WILL LARGELY BE CONFINED TO THE HIGHER
ELEVATIONS OF EASTERN AND SOUTHEAST ARIZONA THROUGH SATURDAY...WITH
SOME SMALL CHANCE OF STRONG WINDS AND BLOWING DUST IMPACTING LOWER
DESERT COMMUNITIES. MORE HUMID AIR WILL OVERSPREAD THE REGION BY
EARLY NEXT WEEK WITH MORE EXPANSIVE STORM CHANCES AFFECTING ALL
AREAS. THE INCREASE IN MOISTURE AND STORM ACTIVITY WILL LEAD TO
SLIGHTLY COOLER DAYTIME TEMPERATURES BUT STILL WARM OVERNIGHTS.

&&

.DISCUSSION... STRONG UPPER LEVEL HIGH PRESSURE SYSTEM REMAINED
FIRMLY ENTRENCHED ACROSS THE DESERT SOUTHWEST...CENTERED ACROSS FAR
SCENTRAL UTAH. VERY HIGH H5 HEIGHTS ACROSS CENTRAL/NRN AZ...NEAR
595DM...HELPING TO CAP CONVECTION ACROSS MUCH OF CENTRAL AND
NORTHERN ARIZONA EARLY THIS AFTERNOON. AT 2PM IR IMAGERY SHOWED
GENLY SUNNY SKIES ACROSS THE WESTERN AND CENTRAL DESERTS...WITH MOST
OF SRN GILA COUNTY UNDER MOSTLY SUNNY SKIES. DESPITE MLCAPE VALUES
OVER THE CENTRAL DESERTS BETWEEN 500 AND 1000 J/KG PER THE SPC
MESOANALYSIS GRAPHICS...CONVECTION OBVIOUSLY HAS BEEN SLOW TO
DEVELOP TODAY...LARGELY DUE TO WARM AIR AND SUBSIDENCE ALOFT AND
ALSO AIDED BY SOMEWHAT COOLER TEMPS THIS AFTERNOON. STEERING FLOW IS
WEAK EASTERLY TODAY AND WITH ONLY ISOLATED STORMS FORECAST TO HAPPEN
OVER THE HIGHER TERRAIN TO OUR EAST...THEY WILL STRUGGLE TO MOVE OFF
THE MOUNTAINS AND INTO THE LOWER DESERTS. FOR THE REST OF THE
AFTERNOON AND EVENING WE WILL KEEP DESERT POPS IN THE SINGLE DIGITS
AND CALL FOR JUST A SLIGHT CHANCE OF STORMS OVER THE EASTERN
MOUNTAINS.

AT THIS TIME WE ARE NOT EXPECTING ANY SIGNIFICANT CHANGES IN THE
FORECAST FOR SATURDAY/SAT NIGHT AS THE OVERALL WEATHER PATTERN IS
FORECAST BY THE MODELS TO STAY VERY SIMILAR TO TODAY. HIGH TO OUR
NORTH REMAINS VERY STRONG WITH CONTINUED WEAK ELY STEERING FLOW INTO
THE LOWER DESERTS. CAPE AND MOISTURE STAY RELATIVELY LIMITED AND
OVERALL FLOW ALOFT REMAINS ANTICYCLONIC WITH NO CONSEQUENTIAL
EMBEDDED DISTURBANCES OR INVERTED TROFS FORECAST TO MOVE ACROSS OUR
AREA. POPS WILL STAY IN THE SINGLE DIGITS FROM PHOENIX WEST...WITH
SLIGHT CHANCE TO LOW END CHANCE VALUES EAST OF PHOENIX. STORMS ARE
EXPECTED TO INTENSIFY SOMEWHAT ACROSS SERN AZ SATURDAY
AFTERNOON/EVENING AND WE MAY SEE SOME OF THE STRONGER ONES PUSH OUT
SUBSTANTIAL OUTFLOW WINDS LEADING TO BLOWING DUST MOVING WESTWARD
AND INTO THE EASTERN PORTIONS OF THE CENTRAL DESERTS. SOME OF THE
LOCAL MESOSCALE MODELS CALL FOR SUCH AN OCCURRENCE. BLOWING DUST HAS
BEEN ADDED TO THE FORECAST FOR AREAS SOUTH AND EAST OF CENTRAL
PHOENIX. ONE MORE DAY OF ELEVATED HIGH TEMPS IS EXPECTED TOMORROW AS
THE HOTTEST LOWER DESERTS REACH TO NEAR OR AROUND 110 DEGREES.

A SUBTLE PATTERN SHIFT WILL BE ONGOING SUNDAY LIKELY SETTING THE
STAGE FOR MORE ROBUST DEEP MOISTURE RETURN AND VERTICAL MOTION
FIELDS FAVORABLE FOR ORGANIZED CONVECTION INTO A GREATER PORTION OF
THE FORECAST AREA DURING AT LEAST THE FIRST HALF OF NEXT WEEK. A
CUTOFF LOW CURRENTLY OFF THE SRN CALIFORNIA COAST WILL LIFT NORTH
FORCING THE STRONG HIGH PRESSURE RIDGE TO ALSO LIFT NORTH INTO THE
GREAT BASIN. FLOW WITHIN THE H7-H3 LAYER WILL TURN DECIDEDLY
SOUTHEAST...STRENGTHEN WITH TIME...AND PERIODICALLY BECOME MORE
DIFLUENT WITH AT LEAST ONE EASTERLY WAVE PASSAGE. SOME GLOBAL MODELS
SUGGEST THIS ONSET CONCURRENT WITH A MOISTURE SURGE FROM DECAYING
CONVECTIVE COMPLEXES ORIGINATING OVER NRN MEXICO (WHICH
TRADITIONALLY DOES OCCUR)...AND FORECAST SOUNDINGS INDICATE RAPID
DEEP MOISTURE INCREASE WITH PWATS APPROACHING 1.50 INCHES AND
BOUNDARY LAYER MIXING RATIO ECLIPSING 10 G/KG AS EARLY AS SUNDAY.

NATURALLY AS MOISTURE AND CLOUD COVER INCREASE NEXT WEEK...AFTERNOON
HIGHS WILL BE TEMPERED SOMEWHAT FALLING CLOSER TO THE SEASONAL
AVERAGE...WHILE OVERNIGHT LOWS WILL LIKELY STAY ELEVATED (SANS THE
LOCAL POSSIBILITY OF RAIN COOLED OUTFLOW). FORECASTS FOR THE
REMAINDER OF NEXT WEEK CAN BE TERMED IN LOW CONFIDENCE MEASURES AS
THE HIGH PRESSURE RIDGE ALOFT MAY START TO EXPAND AND SINK BACK
SOUTH...ESSENTIALLY TRAPPING BETTER MOISTURE BACK INTO SERN ARIZONA.
HOWEVER...ENOUGH RESIDUAL MOISTURE MAY REMAIN IN THE REGION SUCH
THAT POPS CANNOT BE COMPLETELY ELIMINATED...THOUGH HAVE REDUCED
CHANCES FOR THE LATTER HALF OF THE WEEK WHILE ADJUSTING TEMPERATURES
UPWARDS BY A FEW DEGREES.

&&

.AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

SCATTERED TO BROKEN CLOUD DECKS AOA 12KFT THROUGHOUT THE PERIOD...
WITH LOCAL GUSTY WEST WINDS THROUGH 04Z SATURDAY. SCATTERED
THUNDERSTORMS ARE EXPECTED TO FORM OVER THE MOUNTAINS WELL EAST AND
SOUTH OF THE TERMINALS. IMPACTS FROM THESE STORMS ARE NOT
ANTICIPATED IN THE PHOENIX AREA THIS EVENING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

WINDS WILL RETAIN A SOUTHERLY COMPONENT THROUGH AT LEAST
SATURDAY...OCCASIONALLY REACHING AS HIGH AS 15 KT. THUNDERSTORMS
WILL REMAIN WELL EAST OF THE AREA AND ARE NOT EXPECTED IMPACT THE
TERMINALS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
GENERAL TREND WILL BE TOWARDS INCREASING
MOISTURE...DECREASING TEMPERATURES AND ABOVE NORMAL CHANCES OF
SHOWERS AND THUNDERSTORMS AS AN EASTERLY FLOW PREVAILS ACROSS THE
REGION. WETTING RAINS WILL EVEN BE POSSIBLE ACROSS THE LOWER DESERTS
AND AS FAR WEST AS SOUTHEASTERN CA. OCCASIONAL LIGHTNING AND STRONG
GUSTY WINDS WILL REMAIN A THREAT TO NEW OR EXISTING FIRES...
PARTICULARLY ACROSS THE HIGHER ELEVATIONS OF EAST-CENTRAL AZ WHERE
ACTIVITY WILL BE MOST CONCENTRATED.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB/MO
AVIATION...MH
FIRE WEATHER...MH
Hazardous weather outlook, Jun 26, 4:24 AM MST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
424 AM MST FRI JUN 26 2015

AZZ020>028-CAZ030>033-271130-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
424 AM MST FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

NOTE: AFTER JUNE 30 2015 THIS PRODUCT WILL NO LONGER BE ISSUED BY
NWS PHOENIX. THE SPOTTER ACTIVATION STATEMENT IS NOW AVAILABLE AS
PART OF THE AREA FORECAST DISCUSSION (AFDPSR). ALSO VISIT US ON
FACEBOOK...TWITTER AND AT WEATHER.GOV/PHOENIX.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL INCREASE EARLY NEXT WEEK...WITH ACTIVITY
POSSIBLE DURING SEVERAL LATE AFTERNOON AND EVENINGS. LOCAL IMPACTS
MAY INCLUDE STRONG GUSTY WINDS...BLOWING DUST...AND BRIEF HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jun 26, 3:45 PM MST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
ISSUED BY NATIONAL WEATHER SERVICE TUCSON AZ
345 PM MST FRI JUN 26 2015

AZZ024-262345-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
345 PM MST FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  GILA COUNTY

UNTIL 445 PM MST

AT 343 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 7
MILES WEST OF HILLTOP...MOVING SOUTHWEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED THROUGH 445 PM INCLUDE...
GLOBE...HAYDEN...CHRISTMAS...SAN
CARLOS...MIAMI...SAWMILL...CUTTER... HILLTOP...CENTRAL HEIGHTS-
MIDLAND CITY...CLAYPOOL AND INSPIRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3347 11015 3344 11020 3343 11034 3338 11045
      3329 11046 3320 11041 3314 11059 3314 11063
      3298 11078 3321 11092 3355 11098 3369 11083
      3365 11078 3379 11068 3385 11057 3382 11050
      3383 11033 3361 11006 3360 11000 3347 11000
TIME...MOT...LOC 2243Z 049DEG 19KT 3363 11055

DEWEY
Special weather statement, Jun 26, 4:53 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
ISSUED BY NATIONAL WEATHER SERVICE TUCSON AZ
453 PM MST FRI JUN 26 2015

AZZ024-270045-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
453 PM MST FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN GILA COUNTY

UNTIL 545 PM MST

AT 451 PM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 12
MILES SOUTHEAST OF SAWMILL...MOVING WEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GLOBE...SAN CARLOS...SAWMILL...CUTTER...HILLTOP AND CENTRAL
HEIGHTS-MIDLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3347 11000 3347 11015 3344 11020 3343 11032
      3340 11037 3341 11038 3338 11044 3329 11046
      3320 11040 3319 11050 3314 11059 3314 11063
      3312 11065 3351 11089 3371 11020 3360 11005
      3360 11000
TIME...MOT...LOC 2351Z 075DEG 18KT 3349 11024

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:26 AM MSTBlowing Dust AdvisoryPSR17 hr
Jun 27, 4:11 PM MSTSpecial Weather StatementPSRGila64 min
Jun 27, 4:39 PM MSTSpecial Weather StatementPSRGila51 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.